# SDR CALA2023092202863

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 92,122 hours, 20,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lh And Rh
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF FLAPS DIDNT RETRACT INTO THE UP POSITION PER CREW DEBRIEF: ON FLAP RETRACT GOT NEEDLE SPLIT, RH FLAP IND NEEDLE UP, LH FLAP IND NEEDLE AT 1. UPON RETURN TO FIELD FLAPS LOCKED AT 20 WITH NEEDLE SPLIT. REF LOG 5805438: PERFORMED CONTINUITY CHK ON FLAP POSN IND D2960 TO RELAY K1024. GOOD. ON FLAP POSN CONNECTOR D1702, CHECKED PINS 6, 7, 8, 9, 10, 11 TO GROUND ALL GOOD. ON M10331 CONNECTOR D33128 FOUND A3 PIN PUSHED BACKED. REINSERTED PIN A3. REF ADD EMP:408208 WDM27-51-41-2. OPS CHKD SEVERAL TIMES GOOD. CHRONIC HISTORY OF LEFT FLAP POSITION INDICATOR NEEDLE SPLIT ON TAKEOFF AND FLAPS LOCKED AT 20 ON RETURN TO FIELD, TECH SUPPORT REQUESTS FSEU BITE IAW FIM 27-51 FT 805 BE CARRIED OUT ON ALL FSEU''S. PERFORM 27-51 FT 812 INCLUDING WIRING CHECKS FROM N15 TO K10244. CHECK OVERLOAD INDICATORS ON ALL FLAP TRANSMISSIONS AND VERIFY ALL FLAP TRANSMISSIONS ARE SERVICED CORRECTLY. IF SERVICE IS REQUIRED, REF AMM 12-13-06. GAIN ACCESS TO LEFT FLAP POSITION SENSOR AND REMOVE FSEU-1, CHECK WIRES FROM D1702 PINS 6 THROUGH 11 FOR SHORTS TO GROUND, EACHOTHER, AND THE C/P. REF WDM 27-51-4 1-2, 27-58-11-2. DOCUMENT ALL FINDINGS AND REPAIR ANY PROBLEMS ENCOUNTERED. TECH SUPPORT UPDATE: EVEN THOUGH FLIGHT CREW DID NOT DOCUMENT T/E FLAP DISAGREE, C/W FIM 27-51 FT 808. CHECK OVER LOAD INDICATOR ON LEADING EDGE SLAT #2 AND 3 WAS NORMAL CHECKED ALL FLAP TRANSMISSION OVERLOAD INDICATORS FOUND # 6 FLAP TRANSMISSION BEHIND #2 ENG OVERLOAD INDICATOR WAS POPPED, RESET FOUND NO EXISTING FAULTS ON
